淡江大學機構典藏:Item 987654321/19719
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58017/91564 (63%)
造访人次 : 13716888      在线人数 : 47
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/19719


    题名: Optimal linear taxation under random income
    其它题名: 隨機所得之最佳線性稅制
    作者: Chen, M. S.;Lee, Hsiu-mei
    贡献者: 淡江大學經營決策學系
    日期: 1995-09-01
    上传时间: 2009-11-30 12:19:39 (UTC+8)
    出版者: New Delhi: Taru Publications
    摘要: The randomness of tax revenue, in this paper, derives from the assumption that one’s income is the random variable of his effort. Thus, the government, while deciding the tax rate, must consider the possibility of deficiency in tax revenue caused by such randomness and the probability of its occurrence. We construct a linear income taxation model based on the interactions between the government’s tax policies and individual’s responses. The paper aims to explore the effects of individual’s income uncertainty and government’s risk attitude on individual behaviour and government strategy.
    關聯: Journal of information & optimization sciences 16(3), pp.517-532
    DOI: 10.1080/02522667.1995.10699248
    显示于类别:[統計學系暨研究所] 期刊論文
    [管理科學學系暨研究所] 期刊論文

    文件中的档案:

    档案 大小格式浏览次数
    index.html0KbHTML31检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈